Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is taking B Maxi Complex safe while on kidney dialysis?

Yes, please - my brother is on in-home Dialysis due to complications with his Diabetes. And, he is on lots of medications. He privately buys B Maxi Complex. He is 82-years old. Does the B Maxi Complex do him any good? A couple of his Hospice nurses have indicated the Ocular Protect he takes every day is not really something he can benefit from at his age and condition. So, in an effort to take him off unnecessary pills/supplements, I would like to know if the B Maxi Complex is really doing him any good. Thank you for your kind response.
Mon, 13 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Maxi-B is a multivitamin tablets and no harm in taking this while undergoing dialysis or any other procedure. It won’t interact with your routine drugs and doesn’t cause any adverse drug reactions. It’s just an vitamin supplement and does not provide any beneficial effects for his disease and it is not mandatory to take this tablet. He can take healthy diets rich in fruits and vegetables instead of supplements like Maxi-B.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have pancreas deficiency. I am on kidney dialysis & my dr wants me to increase my protein to 100 g a day. Is this safe? Since I started trying to...